hippo__dignity (hippo__dignity) wrote in psoriasis,
hippo__dignity
hippo__dignity
psoriasis

Tuberculosis

Hi all.

Back in March, I started taking Humira and then went off of it in July due to changing jobs and new insurance. I finally got all that worked out and was planning to start again yesterday, so my derm gave me the standard TB test that you have to take before taking Humira and it came back positive, so yeah, I have TB.

He says that he suspects that I got it while I was taking Humira last spring. Anyone else had this happen as a result of taking Humira, Enbrel, etc? I knew it was listed as a potential side effect, but thought that it wouldn't happen to me.

I have an appointment with an infectious disease specialist later this week, but while I'm waiting, I was just curious about other people's experiences. I know from my online research that you have to do 6 months of antibiotic treatment for the TB, but I was wondering how it affected your psoriasis. Did you P get better once the TB was treated? Worse? What did you use for treatment for your P while you had TB? Any advice/info appreciated.

Thanks.
  • Post a new comment

    Error

    default userpic
  • 5 comments